# SDR AALA202006129006

- Difficulty date: June 6, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 16,310 hours, 7,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; DELAMINATED CABIN FLOOR PANEL 222EF. REPLACED FLOOR PANEL PER SRM 53-02-00.
